# SDR CALA2017102003661

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082200
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR CUTOUT FRAME 68, STOP FITTING NR 1 LOWER INBOARD HOLE IS CRACKED IN FRAME LAYER AT 6:00 AND 12:00.  REPAIRED THE DOOR FRAME IAW SRM 53-41-12-300-011.
